# SDR IPXA2014053083115

- Difficulty date: May 16, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, R3 DOOR FRAME LOWER AFT LIGHTNING HOLE CRACKED.  REPAIRED IAW SRM 53-40-15, REPAIR 3, REV 55.
